# SDR AWXA200401454

- Difficulty date: December 28, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 66,203 hours, 28,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING A-06 CHECK THE L-2 DOOR EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY CHARGER (M733) AT BS 705, LBL 46, AND EMERGENCY EXIT SIGN AT L-2 DOOR; OPERATIONAL CHECK WAS GOOD.
